Traveling Wave Solutions by Extended Trial Equation Method


Gurefe Y., MISIRLI E.

11th International Conference of Numerical Analysis and Applied Mathematics (ICNAAM), Greece, 21 - 27 September 2013, vol.1558, pp.1931-1935 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1558
  • Doi Number: 10.1063/1.4825911
  • Country: Greece
  • Page Numbers: pp.1931-1935

Abstract

This paper obtains soliton solutions, rational function, elliptic integral function F solution and Jacobi elliptic function solution by using the extended trial equation method based on the complete discrimination system for polynomial method. It is seen that this method is an effective mathematical tool for nonlinear differential equations.